Extensions of the maximum principle: Exponential preservation by the heat equation

Richard S. Ellis, Charles M. Newman

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)365-379
Number of pages15
JournalJournal of Differential Equations
Volume30
Issue number3
DOIs
StatePublished - 1978

Fingerprint

Maximum Principle
Heat Equation
Preservation

ASJC Scopus subject areas

  • Analysis

Cite this

Extensions of the maximum principle : Exponential preservation by the heat equation. / Ellis, Richard S.; Newman, Charles M.

In: Journal of Differential Equations, Vol. 30, No. 3, 1978, p. 365-379.

Research output: Contribution to journalArticle

@article{4963187f703048b0ae839365933a147d,
title = "Extensions of the maximum principle: Exponential preservation by the heat equation",
author = "Ellis, {Richard S.} and Newman, {Charles M.}",
year = "1978",
doi = "10.1016/0022-0396(78)90006-2",
language = "English (US)",
volume = "30",
pages = "365--379",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - Extensions of the maximum principle

T2 - Exponential preservation by the heat equation

AU - Ellis, Richard S.

AU - Newman, Charles M.

PY - 1978

Y1 - 1978

UR - http://www.scopus.com/inward/record.url?scp=49349120210&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49349120210&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(78)90006-2

DO - 10.1016/0022-0396(78)90006-2

M3 - Article

VL - 30

SP - 365

EP - 379

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 3

ER -